Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2000 | Book Chapter | LibreCat-ID: 16553
Dellnitz, Michael, Gary Froyland, and Stefan Sertl. “A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator.” In Equadiff 99, 2000. https://doi.org/10.1142/9789812792617_0199.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Junge, Oliver. “Rigorous Discretization of Subdivision Techniques.” In Equadiff 99, 2000. https://doi.org/10.1142/9789812792617_0178.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
Dellnitz, Michael, Oliver Junge, Martin Rumpf, and Robert Strzodka. “The Computation of an Unstable Invariant Set inside a Cylinder Containing a Knotted Flow.” In Equadiff 99, 1053--1059, 2000. https://doi.org/10.1142/9789812792617_0204.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
Dellnitz, Michael, Gary Froyland, and Stefan Sertl. “On the Isolated Spectrum of the Perron-Frobenius Operator.” Nonlinearity, 2000, 1171–88. https://doi.org/10.1088/0951-7715/13/4/310.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, Michael, and Oliver Junge. “On the Approximation of Complicated Dynamical Behavior.” SIAM Journal on Numerical Analysis, 1999, 491–515. https://doi.org/10.1137/s0036142996313002.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, David, Michael Dellnitz, Oliver Junge, Martin Rumpf, and Michael Spielberg. “Visualizing Complicated Dynamics.” Proceedings of Visualization 99, 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, Peter, Michael Dellnitz, Oliver Junge, and Christof Schütte. “Computation of Essential Molecular Dynamics by Subdivision Techniques.” In Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg, 1999. https://doi.org/10.1007/978-3-642-58360-5_5.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, Philip J., and Michael Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration with Application to Blowout Bifurcations.” Computer Methods in Applied Mechanics and Engineering, 1999, 223–37. https://doi.org/10.1016/s0045-7825(98)00196-0.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, Michael, and Oliver Junge. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures.” Computing and Visualization in Science, 1998, 63–68. https://doi.org/10.1007/s007910050006.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik 75 (1997): 293–317. https://doi.org/10.1007/s002110050240.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed